MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable
Model Number 72404250
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) had a device no longer functioning.A revision procedure was done to explant and replace the device.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: n/a.Model/catalog description: reservoir 65 ml pc/iz.Unique identifier (udi) #: n/a.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product lot number is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.

Brand Name
AMS 700 LGX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50867421
Report Number2124215-2026-50624
Device Sequence Number10674474
Product Code JCW
UDI-Device Identifier00878953003580
UDI-Public(01)00878953003580
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404250
Device Catalogue Number72404250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown